MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCR-DRIVER-HEX Ø5 FLEX; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCR-DRIVER-HEX Ø5 FLEX; SCREWDRIVERS
Model Number 357.406
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.Device history lot: part #: 357.406, synthes lot number: 6918109, supplier lot number: 6918109, manufacturing site: synthes brandywine, release to warehouse date: jul 19, 2012, supplier: greatbatch medical.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date that during an unknown procedure it was discovered that brown screwdriver handle is staining.There was no reported delay.No fragments generated and procedure was completed successfully.There was no patient consequence.This complaint involves seven (7) devices.This is report 3 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: corrected data- b3- updated event date to unknown since the staining of the device did not occur intra-operatively but was only discovered during the procedure.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCR-DRIVER-HEX Ø5 FLEX
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9911157
Report Number2939274-2020-01650
Device Sequence Number3423399
Product Code HXX
UDI-Device Identifier10886982196293
UDI-Public(01)10886982196293
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.406
Device Catalogue Number357.406
Device Lot Number6918109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCR-DRIVER-HEX W/SPHERIC-HEAD Ø8; SCR-DRIVER-HEX W/SPHERIC-HEAD Ø8; SCR-DRIVER-HEX Ø5 FLEX; SCR-DRIVER-HEX Ø5 FLEX; SCR-DRIVER-HEX Ø5 FLEX